RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 43, Number 3  


Contribution from far singularities in the $\cos\theta$ plane to the scattering amplitude and to the distribution function of inclusive processes
A. A. Logunov, M. A. Mestvirishvili, G. L. Rcheulishvili, A. P. Samokhin
291
Duality in Abelian gauge theories on a lattice
Yu. M. Zinoviev
309
Lower bound and zeros of the scattering amplitude
Yu. S. Vernov, A. F. Kurbatov
323
Description of the form factor of a relativistic two-particle system in the covariant Hamiltonian formulation of quantum field theory
N. B. Skachkov, I. L. Solovtsov
330
Solution of the Bloch–Nordsieck model by the Delbourgo–West method
A. I. Alekseev, A. Ya. Rodionov
343
Field equation for arbitrary hadrons and parity operators
I. S. Vaklev, S. B. Drenska, M. I. Ivanov, A. B. Nikolov
350
Example of relativistic two-body problem. II. Equations of motion
N. A. Chernikov, N. S. Shavokhina
356
Deceleration of solitons in molecular chains
A. S. Davydov, A. A. Eremko
367
Comparative analysis of the stability of one-dimensional and spherically symmetric solitons of a scalar field with $J_\mu J^\mu$ self-interaction
I. L. Bogolyubskii
378
New variants of many-particle Faddeev equations
B. E. Grinyuk
386
Nonequilibrium statistical mechanics of heterogeneous systems. I. Transport phenomena at an interface and the problem of boundary conditions
A. G. Bashkirov
401
Quantum resonance for a rotator in a nonlinear periodic field
F. M. Izrailev, D. L. Shepelyanskii
417
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019